# SDR PCAA0406224

- Difficulty date: June 21, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 32,161 hours, 35,525 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gauge
- Part number: 44281508010
- Part serial: 000112
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 32,161 hours, 35,525 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3730 HAD TO ABORT TAKEOFF FROM BWI TO LGA DUE TO RECEIVING THE TAKEOFF WARNING HORN DURING TAKEOFF AT 20 KNOTS.  THIS CONDITION WAS A REPEAT.  ASSOCIATED POWER LEVER SWITCHES HAD ALREADY BEEN CLEANED AND CHECKED.  MAINTENANCE REMOVED AND REPLACED THE FLAP GAUGE AND OPERATIONAL CHECKED THE SYSTEM.  ALL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
